Zhang Shi-sheng. Fixed Point Theorems for Fuzzy Mapping(Ⅱ)[J]. Applied Mathematics and Mechanics, 1986, 7(2): 133-138.
Citation: Zhang Shi-sheng. Fixed Point Theorems for Fuzzy Mapping(Ⅱ)[J]. Applied Mathematics and Mechanics, 1986, 7(2): 133-138.

Fixed Point Theorems for Fuzzy Mapping(Ⅱ)

  • Received Date: 1984-12-07
  • Publish Date: 1986-02-15
  • This paper presents some new fixed point theorems for fuzzy mappings. The results given in this paper improve and extend some recent results of [1, 4, 5].
  • loading
  • [1]
    张石生,Fuzzy映象的不动点定理,应用数学和力学,5,2(1984),297-304.
    [2]
    张石生,模糊映象的不动点定理,科学通报,29,4(1984),833-836.
    [3]
    张石生、黄南京,广义模糊映象的不动点定理,工程数学学报,2(1984),135-130.
    [4]
    Heilpern,S.,Fuzzy mapping and fined point theorem,I.Math.Anal.Appl.,83(1981),566-569.
    [5]
    Butnariu,U Fixed points for fuzzy mappings,Fuzzy Sets and Sysiems,7(1982),191-207.
    [6]
    付俊义,压缩集值映象族的不动点定理,江西大学自然科学学报,9,1(1985),5-10.
    [7]
    Nadler,S,B.,Jr.,Multi-valued contraction mappings,Poci is I.Mot h.,30(1961.),475-488.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1827) PDF downloads(495) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return